Probability inequalities for sums of independent unbounded random variables
Publisher:
Year
: 2001DOI: 10.1007/bf02437750
Collections
:
-
Statistics
Probability inequalities for sums of independent unbounded random variables
Show full item record
contributor author | Zhang Di-xin | |
contributor author | Wang Zhi-cheng | |
date accessioned | 2020-03-12T01:09:34Z | |
date available | 2020-03-12T01:09:34Z | |
date issued | 2001 | |
identifier other | OGnNLRsvS6e1_TiEzzRujz4RES1MQmRbSe0UVxkgD0FZzvxcyu.pdf | |
identifier uri | https://libsearch.um.ac.ir:443/fum/handle/fum/703213?locale-attribute=en | |
format | general | |
language | English | |
publisher | Springer | |
title | Probability inequalities for sums of independent unbounded random variables | |
type | Journal Paper | |
contenttype | Fulltext | |
contenttype | Fulltext | |
identifier padid | 5381353 | |
identifier doi | 10.1007/bf02437750 | |
journal title | Applied Mathematics and Mechanics (English Edition ) | |
coverage | Academic | |
pages | 597-601 | |
journal volume | 22 | |
journal issue | 5 | |
filesize | 240311 | |
citations | 5 |